Search health advice

Question

Posted by: ibraheem | 27/05/2019

Q
Sir my mother age 62 years and she has allergy. most of medicine she take but no result what is it

she take injections and rejix,rax,distino and more she also diabaties patient

EXPERT’S REPLY

Posted 13/06/2019

A
We are not familiar with these medications, but most often adverse reactions to drugs are a side-effect of the medication and not a true allergy.  However your mother should discuss alternative medications with the prescribing doctor if she doesn't tolerate the current medication.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!